# SDR IPXA12573707

- Difficulty date: May 3, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N411UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23851
- Aircraft time: 27,670 hours, 18,718 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 580 Lbl45
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, MAIN CABIN BS 580 LBL 45 HAS CORROSION AROUND FASTENER HOLES.  REPAIRED SEAT TRACK IAW SRM 53-00-52-2R-5.
